The Riemann Problem For a System of Conservation Laws of Mixed Type (II)
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 37-59
Choon-Ho Lee
Hoseo University
Abstract : We prove that solutions $u^{\epsilon}$ for the mixed hyperbolic-elliptic system of conservation laws with the viscosity term are total variation bounded uniformly in $\epsilon$ and that the solution $u^{\epsilon}$ converges to the solution for the mixed hyperbolic-elliptic Riemann problem as $\epsilon\to 0$.
Keywords : Riemann problem, existence of solutions, fixed point theorem
MSC numbers : 35L45, 35L65
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd